| Model Number |
3788 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Initial reporter phone number: +(b)(6).
Event or Problem Description
It was reported that the patient's ipg was having difficulty connecting with their programmer.As a result, the patient may undergo surgical intervention to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.